My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

Brown spots on lower legs ??

I am 46 year old male.. I have worked out an exercised for 30 + years.. I have brown spots all over my lower leg down to my ankles that have been there for 5 years at least. I always contributed it to being in PC chair for hours on end at home.. I know when i sit for hours(4-5) sometimes i get up an lower legs are puffy but it goes away,so put 2 an 2 together. I have busy "day job" and walk a mile daily.Never have i have a single issue with legs,pain,skin etc...curious etc.

Related Topics: Ankle, Leg, Skin, Exercise, Walking
 

Answers from Contributors (1)

2 Answers
3 Helpful Votes
A.
Could be a liver issue, too much sun, and sometimes synthetic hormones will cause brown spots in which case they will disappear after a while.  Taking tricyline will also cause brown spots.

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

3 of 12 found this helpful